MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number C610134
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier - requested, not provided.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that when they opened the 6fr angio-seal device pack during a procedure the tip of the device was kinked.The white tube was kinked right on top of the compacted anchor.They used the product and had no problem during the deployment.The patient was in stable condition.The procedure outcome was positive.There was no patient injury/medical or surgical intervention required.There were no other devices or equipment used with the reported product.Additional information was received on 19jun2020.The procedure being performed was a peripheral artery disease (pad) atherectomy procedure using a 6fr procedural sheath.A pre-deployment angiogram was performed.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted, however a photograph of the device was provided by the facility.Upon examination of the image, it was noted that the tip of the evolution carrier tube assembly was extended out of the tray and a kink observed at the proximal portion of the manufactured slit of the carrier tube.The deployment sleeve of the device was found in the forward lock position with color bands concealed.The bypass tube was found to be protecting the anchor of the carrier tube assembly at its correct manufacturing location.Terumo has determined the reported event to be manufacturing related.

Brand Name
6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset, nj
MDR Report Key10276893
Report Number3013394970-2020-00376
Device Sequence Number14109512
Product Code MGB
UDI-Device Identifier00389701011783
UDI-Public00389701011783
Combination Product (Y/N)N
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue NumberC610134
Device Lot Number06097960
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight57